# SDR SIMA20130718006

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 23,364 hours, 19,983 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 84681
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 21,542 hours, 16,512 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING REAR EMERGENCY LIGHTS INOPERATIVE.  R & R CHARGER AND BATTERY PACK IAW AMM 33-50-04, OPS CHECKED GOOD.
